Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 233, NWS Midland/Odessa, TX

October 22, 2012Borden County, Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 22, 2012, 6:32 AM CDT for Borden County, Scurry County, Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 22, 2012, 6:32 AM CDT (11:32 UTC)
Expired
Oct 22, 2012, 7:30 AM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Borden County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 122 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 22, 6:50 AM CDTHAIL 14 E Dermott, TXPUBLIC REPORTED NICKEL TO QUARTER SIZE HAIL
Oct 22, 7:22 AM CDTHAIL 1Snyder, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 11.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3666 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WUUS54 KMAF 221132
SVRMAF
TXC033-415-221230-
/O.NEW.KMAF.SV.W.0233.121022T1132Z-121022T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
632 AM CDT MON OCT 22 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCURRY COUNTY IN WEST TEXAS...
  EASTERN BORDEN COUNTY IN WEST TEXAS...

* UNTIL 730 AM CDT

* AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF LAKE J.B. THOMAS...OR 10 MILES SOUTHEAST OF GAIL...
  MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  KNAPP...
  ARAH...
  FLUVANNA...
  RANDALLS CORNER...
  UNION...
  DERMOTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3256 10111 3252 10140 3255 10155 3273 10143
      3297 10118 3297 10075 3281 10065
TIME...MOT...LOC 1132Z 231DEG 46KT 3269 10130

$$
2 follow-up statements
077 
WWUS54 KMAF 221153
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 AM CDT MON OCT 22 2012

TXC033-415-221230-
/O.CON.KMAF.SV.W.0233.000000T0000Z-121022T1230Z/
SCURRY TX-BORDEN TX-
653 AM CDT MON OCT 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN BORDEN AND SCURRY COUNTIES...

AT 650 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED FROM NEAR DERMOTT TO NEAR KNAPP...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
SNYDER AND DERMOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN 
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK 
SAFE SHELTER NOW.

&&

LAT...LON 3256 10111 3254 10124 3268 10127 3291 10124
      3297 10118 3297 10075 3281 10065
TIME...MOT...LOC 1151Z 234DEG 44KT 3280 10108

$$
210 
WWUS54 KMAF 221216
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 AM CDT MON OCT 22 2012

TXC033-415-221230-
/O.CON.KMAF.SV.W.0233.000000T0000Z-121022T1230Z/
SCURRY TX-BORDEN TX-
716 AM CDT MON OCT 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN BORDEN AND SCURRY COUNTIES...

AT 713 AM CDT...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL 
IN SNYDER.  THE STORM THAT PRODUCED THE HAIL WAS LOCATED NEAR 
SNYDER...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL
SCURRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK 
SAFE SHELTER NOW.

&&

LAT...LON 3256 10111 3254 10124 3268 10127 3291 10124
      3297 10118 3297 10075 3281 10065
TIME...MOT...LOC 1216Z 230DEG 27KT 3271 10087

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 5:56 AM CDT, 36 minutes earlier.

Area forecast discussion, Oct 22, 5:56 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
556 AM CDT MON OCT 22 2012

.DISCUSSION...
THE LATEST AVIATION DISCUSSION IS BELOW.

&&

.AVIATION...
AN MVFR DECK WILL MOVE NEAR KMAF BY 22/12Z.  HOWEVER...A LINE OF
CONVECTION WAS MOVING NORTHEASTWARD ACROSS THE AREA AND MAY
PREVENT THE LOW CLOUDS FROM IMPINGING UPON KMAF.  FOR NOW...WILL
INCLUDE A TEMPORARY MVFR CEILING WITH THUNDERSTORMS AT KMAF UNTIL
22/14Z.  WINDS WILL BECOME GUSTY DURING THE AFTERNOON HOURS AT
KCNM AND KHOB...THEN DECREASE AFTER SUNSET.  OTHERWISE...VFR
CONDITIONS WILL PREVAIL AREAWIDE THROUGH THE PERIOD.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Oct 22, 4:59 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
459 AM CDT MON OCT 22 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-231000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
459 AM CDT MON OCT 22 2012 /359 AM MDT MON OCT 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL MOVE NORTHEASTWARD ACROSS THE
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THIS MORNING. A FEW
OF THE STORMS COULD PRODUCE GUSTY WINDS OVER 50 MPH...SMALL
HAIL...BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRY AND WINDY CONDITIONS COULD RESULT IN ELEVATED FIRE WEATHER
CONDITIONS OVER THE SOUTHEAST NEW MEXICO PLAINS...AND PERHAPS THE
GUADALUPE MOUNTAINS...WEDNESDAY AFTERNOON.

A STRONG COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA
FRIDAY.  NORTHEAST WINDS FUNNELING THROUGH GUADALUPE PASS COULD RISE
ABOVE 40 MPH SUSTAINED FRIDAY AND FRIDAY NIGHT BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 22, 2:47 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
247 AM CDT MON OCT 22 2012

TXZ045>047-050-051-220815-
DAWSON-GAINES-MARTIN-BORDEN-ANDREWS-
247 AM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
DAWSON...EASTERN ANDREWS...EASTERN GAINES...MARTIN AND WEST CENTRAL
BORDEN COUNTIES UNTIL 315 AM CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF SAND AT 246
AM CDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL UP TO THE SIZE OF NICKELS... HEAVY RAIN... AND
FREQUENT DEADLY LIGHTNING ARE POSSIBLE.

&&

LAT...LON 3292 10187 3268 10168 3216 10183 3211 10227
      3248 10268 3296 10247 3297 10211
TIME...MOT...LOC 0746Z 219DEG 38KT 3258 10231
Special weather statement, Oct 22, 3:36 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 AM CDT MON OCT 22 2012

TXZ045>048-050>052-220915-
DAWSON-GAINES-HOWARD-MARTIN-SCURRY-BORDEN-ANDREWS-
336 AM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...DAWSON...EASTERN GAINES...NORTHEASTERN ANDREWS...NORTHERN
HOWARD...NORTHERN MARTIN AND NORTHWESTERN SCURRY COUNTIES UNTIL 415
AM CDT...

A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF TARZAN AT 334 AM
CDT...MOVING NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS ARE
LOCATED IN ANDREWS...HOWARD...GAINS...LAMESA...AND BORDEN COUNTY
MOVING EAST AROUND 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS NEAR 50 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE.

&&

LAT...LON 3292 10241 3296 10072 3254 10118 3228 10136
      3229 10184 3213 10223 3230 10265
TIME...MOT...LOC 0834Z 223DEG 41KT 3236 10215
Special weather statement, Oct 22, 4:32 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 AM CDT MON OCT 22 2012

TXZ045>048-050>053-221030-
DAWSON-GAINES-HOWARD-MARTIN-MITCHELL-SCURRY-BORDEN-ANDREWS-
432 AM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...DAWSON...EASTERN GAINES...NORTHEASTERN ANDREWS...NORTHERN
HOWARD...NORTHERN MARTIN...NORTHERN MITCHELL AND SCURRY COUNTIES
UNTIL 530 AM CDT...

A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF TARZAN AT 430 AM
CDT...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STRONG THUNDERSTORMS
ARE LOCATED OVER DAWSON...BORDEN...SCURRY...HOWARD...AND MITCHELL
COUNTY AND MOVING NORTHEAST AROUND 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND STRONG WINDS NEAR 50 TO 55 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3295 10221 3295 10066 3244 10070 3221 10227
      3245 10231
TIME...MOT...LOC 0930Z 219DEG 33KT 3236 10214
Special weather statement, Oct 22, 5:22 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
522 AM CDT MON OCT 22 2012

TXZ045-050-051-061-062-221045-
ECTOR-GAINES-MARTIN-MIDLAND-ANDREWS-
522 AM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN ANDREWS...NORTHEASTERN ECTOR...NORTHWESTERN MIDLAND...
SOUTHEASTERN GAINES AND SOUTHWESTERN MARTIN COUNTIES UNTIL 545 AM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF GARDENDALE AT 521
AM CDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND STRONG WINDS NEAR 50 TO 55 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3282 10262 3283 10223 3249 10231 3222 10228
      3224 10204 3213 10204 3208 10219 3198 10237
      3215 10265
TIME...MOT...LOC 1021Z 232DEG 34KT 3211 10235
Special weather statement, Oct 22, 5:35 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
535 AM CDT MON OCT 22 2012

TXZ045>047-050>052-221130-
DAWSON-GAINES-HOWARD-MARTIN-BORDEN-ANDREWS-
535 AM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...DAWSON...EASTERN GAINES...NORTHEASTERN ANDREWS...NORTHERN
HOWARD AND NORTHERN MARTIN COUNTIES UNTIL 600 AM CDT...

A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER DAWSON...MARTIN
AND BORDEN COUNTIES AT 533 AM CDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY HAIL AND WINDS OVER 50 MPH...BRIEF HEAVY
RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THESE STORMS.  REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SAFE SHELTER NOW.

&&

LAT...LON 3277 10119 3237 10132 3226 10179 3223 10228
      3250 10231 3283 10222 3296 10222 3297 10118
TIME...MOT...LOC 1035Z 241DEG 27KT 3256 10191
Special weather statement, Oct 22, 6:05 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 AM CDT MON OCT 22 2012

TXZ046>048-051-052-221200-
DAWSON-HOWARD-MARTIN-SCURRY-BORDEN-
605 AM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...EASTERN DAWSON...NORTHERN MARTIN...NORTHWESTERN HOWARD AND
NORTHWESTERN SCURRY COUNTIES UNTIL 700 AM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED 4 MILES NORTH OF LENORAH
AT 605 AM CDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND STRONG WINDS NEAR 50 MPH... DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3225 10140 3226 10202 3236 10213 3297 10186
      3297 10103
TIME...MOT...LOC 1105Z 242DEG 45KT 3238 10186

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 10:31 PM CDTSpecial Weather StatementMAFJeff Davis29 min
Oct 21, 10:59 PM CDTSpecial Weather StatementMAFJeff Davis31 min
Oct 21, 11:27 PM CDTSpecial Weather StatementMAFReeves48 min
Oct 22, 12:15 AM CDTSpecial Weather StatementMAFReeves45 min
Oct 22, 12:38 AM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler52 min
Oct 22, 1:10 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler50 min
Oct 22, 1:51 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler54 min
Oct 22, 2:47 AM CDTSpecial Weather StatementMAFDawson, Martin28 min
Oct 22, 3:36 AM CDTSpecial Weather StatementMAFAndrews, Borden, Dawson, Howard, Martin39 min
Oct 22, 4:32 AM CDTSpecial Weather StatementMAFBorden, Dawson, Martin, Scurry58 min
Oct 22, 5:22 AM CDTSpecial Weather StatementMAFAndrews23 min
Oct 22, 5:35 AM CDTSpecial Weather StatementMAFBorden, Dawson, Martin55 min
Oct 22, 5:50 AM CDTSevere Thunderstorm WarningMAFBorden, Scurry14 min
Oct 22, 6:05 AM CDTSpecial Weather StatementMAFBorden, Dawson, Howard, Martin55 min
Oct 22, 6:59 AM CDTSpecial Weather StatementMAFBorden, Howard46 min
Oct 22, 7:02 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry58 min
Oct 22, 7:12 AM CDTSpecial Weather StatementMAFGlasscock63 min
Oct 22, 7:54 AM CDTSpecial Weather StatementMAFHoward36 min
Oct 22, 8:06 AM CDTSpecial Weather StatementMAFGlasscock24 min
Oct 22, 8:35 AM CDTSpecial Weather StatementMAFMitchell25 min
Oct 22, 9:01 AM CDTSpecial Weather StatementMAFMitchell29 min
Oct 22, 9:31 AM CDTSpecial Weather StatementMAFMitchell29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.